# SDR HALA2019010800016

- Difficulty date: January 7, 2019
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N202HA
- Make and model: Airbus A330-243
- Aircraft serial: 07917
- Aircraft time: 3,715 hours, 857 cycles
- System (JASC): 2612 · Fire Detection
- Part: Smoke Warning
- Condition: False Indication
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ECAM "SMOKE" LAVATORY SMOKE INDICATED FOR 5 SECONDS. FA'S DID NOT SEE ANY INDICATION OF SMOKE OR TAMPERING. PERFORMED TSM 26-12-00. BITE TEST OK. OPS CHECK OF SMOKE DETECTORS GOOD. OK FOR SERVICE. REF AMM26-17-00.
